Liste des publications de C.-J. Xu
   A. Articles Scientifiques
 



    1. L. Glangétas, H. Li and C.-J. Xu : Sharp regularity properties for the non-cutoff spatially homogeneous Boltzmann equation,  to appear at Kinet. Relat. Models, https://hal.archives-ouvertes.fr/hal-01088989v3/document
    2. G. Tian, Q. Wang and C.-J. Xu : Local solvability of the k-Hessian equations, to appear at SCIENCE CHINA Mathematic, https://hal.archives-ouvertes.fr/hal-01093001
    3. G. Tian, Q. Wang and C.-J. Xu : $C^\infty$ local solutions of elliptical $2-$Hessian equation in $\mathbb{R}^3$,  Disc. cont. dyn. syst., Serie A, 36 (2016), no. 2, 1023-1039.  http://arxiv.org/pdf/1406.3613.pdf
    4. N. Lerner, Y. Morimoto, K. Pravda-Starov and C.-J. Xu : Gelfand-Shilov and Gevrey smoothing effect for the spatially inhomogeneous non-cutoff Kac equation, J. Funct. Analysis, 269(2015), 459-535. doi: 10.1016/j.jfa.2015.04.07,   http://arxiv.org/pdf/1409.4968.pdf
    5. R. Alexandre, Y.-G. Wang C.-J. Xu and T. Yang :  Well-posedness of the Prandtl  equation in Sobolev spaces, Journal of the Amercican Mathematical Society,
      28 (2015), 745-784
        28 (2015), 745-784.
      28 (2015), 745-784
      http://dx.doi.org/10.1090/S0894-0347-2014-00813-4,   Published electronically: June 6, 2014. http://arxiv.org/pdf/1203.5991.pdf
    6. Q. Wang and C.-J. Xu : C1,1 solution of the Dirichlet problem for degenerate k-Hessian  equations, Nonlinear Analysis, 104(2014) 133-146, http://arxiv.org/pdf/1309.4204.pdf
    7. N. Lerner, Y. Morimoto, K. Pravda-Starov and C.-J. Xu : Gelfand-Shilov smoothing properties of the radially symmetric spatially homogeneous Boltzmann equation without angular cutoff, J. Differential Equations, 256 (2014), no. 2, 797-831, http://fr.arxiv.org/abs/1212.4712
    8. Y. Morimoto, K. Pravda-Starov and C.-J. Xu : A remark on the ultra-analytic smoothing properties of the spatially homogeneous Landau equation, Kinet. Relat. Models 6 (2013), no. 4, 715–727.  http://arxiv.org/pdf/1301.5566.pdf
    9. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: Local existence with mild regularity for the Boltzmann equation, Kinet. Relat. Models 6 (2013), no. 4, 1011–1041. (Fichier PDF)
    10. N. Lerner, Y. Morimoto, K. Pravda-Starov and C.-J. Xu : Spectral and phase space analysis of the linearized non-cutoff Kac collision operator, J. Math. Pures Appl. 100, (2013), no. 6, 832-867, http://arxiv.org/pdf/1111.0423.pdf
    11. N. Lerner, Y. Morimoto, K. Pravda-Starov and C.-J. Xu : Phase space analysis and functional calculus for the linearized Landau and Boltzmann operators. Kinet. Relat. Models 6 (2013), no. 3, 625–648. http://arxiv.org/pdf/1205.3688.pdf
    12. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: Smoothing effect of weak solutions for the spatially homogeneous Boltzmann equation without angular cutoff. Kyoto J. Math. 52 (2012), no. 3, 433–463, http://arxiv.org/pdf/1104.5648.pdf
    13. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: The Boltzmann equation without angular cutoff in the whole space: I, Global existence for soft potential, J. Funct. Anal. 262 (2012) 915-1010. http://hal.archives-ouvertes.fr/hal-00496950
    14. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: The Boltzmann equation without angular cutoff in the whole space: Qualitative properties of solutions, Arch. Rat. Mech. Anal. 202 (2011), 599-661. (http://hal.archives-ouvertes.fr/hal-00510633)

    15. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: Global existence and full regularity of the Boltzmann equation without angular cutoff, Comm. Math. Phys. 304 (2011) 513-581 http://hal.archives-ouvertes.fr/hal-00439227

    16. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: The Boltzmann equation without angular cutoff in the whole space: II, global existence for hard potential. Analysis and Applications, 9 (2011) 113-134. http://hal.archives-ouvertes.fr/hal-00477662

    17. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: Uniqueness of solutions for the non-cutoff Boltzmann equation with soft potential, Kinetic and Related Models, 4 (2011) 919-934 http://hal.archives-ouvertes.fr/hal-00602975

    18. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: Bounded solutions of the Boltzmann equation in the whole space, Kinetic and Related Models, 4 (2011) 17-40. http://hal.archives-ouvertes.fr/hal-00529940

    19. H. Chen, W. Li and C.-J. Xu : Gevrey regularity of subelliptic Monge-Ampère equations in the plane. Advances in Math. 228 (2011) 1816-1841.http://hal.archives-ouvertes.fr/hal-00602976

    20. H. Chen, W. Li and C.-J. Xu : The Gevrey Hypoellipticity for a class of kinetic equations. Comm. Part. Diff. Equat. 36 (2011) 693-728  http://hal.archives-ouvertes.fr/hal-00570082

    21. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang : Regularizing effect and local existence for non-cutoff Boltzmann equation. Arch. Rat. Mech. Anal. 198 (2010), 39-123.http://hal.archives-ouvertes.fr/hal-00349854

    22. H. Chen, W. Li and C.-J. Xu: Analytic smoothness effect of solutions for spatially homogeneous Landau equation. J. Diff. Equ. 248 (2010), 77-94.http://hal.archives-ouvertes.fr/hal-00434300

    23. Y. Morimoto, C.-J. Xu : Ultra-analytic effect of Cauchy problem for a class of kinetic equations, J. Differential Equations 247 (2009) 597-617   http://hal.archives-ouvertes.fr/hal-00368263

    24. N. Lekrine, C.-J. Xu: Gevrey regularizing effect of Cauchy problem for non cutoff Kac equation. Kinetic Relat. Models, 2 (2009), 647-666.http://hal.archives-ouvertes.fr/hal-00434289

    25. H. Chen, W. Li and C.-J. Xu: Gevrey regularity for solution of the spatially homogeneous Landau equation. Acta Math. Sci. Ser. B Engl. Ed. 29 (2009), 673-686 http://hal.archives-ouvertes.fr/hal-00434300

    26. N. Lerner, Y. Morimoto, C.-J. Xu : Instability of the Cauchy-Kovaleskaya solution for a class of nonlinear systems. Amer. J. Math. 132 (2010), 99-123. (Fichier.pdf)

    27. H. Bahouri ; J.-Y. Chemin ; C.-J. Xu : Trace theorem on the Heisenberg group. Ann. Inst. Fourier (Grenoble) 59 (2009), 491-514. (Fichier.pdf)

    28. H. Chen, W. Li and C.-J. Xu : The Gevrey Hypoellipticity for linear and non-linear Fokker-Planck equations, J. Diff Equ. 246 (2009), 320-339 (Fichier.pdf)

    29. Y. Morimoto ; S. Ukai, C.-J. Xu and T. Yang, Regularity of solutions to the spatially    homogeneous Boltzmann equation without Angular cutoff,  Disc. cont. dyn. syst., Serie A   24  (2009), 187-212, (Fichier.pdf)

    30. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang,  Uncertainty principle and kinetic equations,  J. Funct. Anal. 255  (2008), 2013-2066, (Fichier.pdf)

    31. H. Chen; W.-X. Li; C.-J. Xu, Propagation of Gevrey regularity for solutions of Landau equations.  Kinetic Relat. Models  1 (2008)  355-368. (Fichier.pdf)

    32. Y. Morimoto ; C.-J. Xu, Hypoellipticity for a class of kinetic equations,  J. Math. Kyoto Univ. 47  (2007) 129-152. (Fichier.pdf)

    33. Y. Morimoto ; C.-J. Xu, Nonlinear Hypoellipticity of infinite type,  Funkcial. Ekvac.   50  (2007)  33--65. (Fichier.pdf)

    34. H. Bahouri ; J.-Y. Chemin ;C.-J. Xu , Trace and trace lifting theorems in weighted Sobolev spaces,  Journal de l'institut de mathematiques de Jussieu, 4 (2005) 509-552 (Fichier.pdf)

    35. C.-J. Xu; T. Y. YangLocal existence with physical vacuum boundary condition to Euler equations with damping. J. Differential Equations 210 (2005), no. 1, 217--231.   (fichier.pdf)

    36. W. Wang; , Cauchy problem for viscous shallow water equations, Revisa Mat. Iberoam. 21 (2005), 1-24  (fichier. pdf)

    37. Y. Morimoto, Y. ;   C.-J.  Xu, Logarithmic Sobolev inequality  and semi-linear Dirichlet problems for infinite degenerate elliptic,  Astérisque, V. 284(2003) p.245--264 (fichier pdf)

    38. H. Bahouri; P. Gérard.; C.-J.  Xu,  Espaces de Besov et estimations de Strichartz généralisées sur le groupe de Heisenberg.  J. Anal. Math. 82 (2000), 93--118. (fichier pdf) 

    39. C.-J.  Xu , The Dirichlet problems for a class of semilinear sub-elliptic equations. Nonlinear Anal. 37 (1999), no. 8, Ser. A: Theory Methods, 1039--1049.  (fichier pdf)

    40. J. Jost; C.-J.  Xu,  Subelliptic harmonic maps. Trans. Amer. Math. Soc. 350 (1998), no. 11, 4633--4649. (fichier pdf)
       

    41. J.-Y. Chemin; C.-J.  Xu,  Inclusions de Sobolev en calcul de Weyl-Hörmander et champs de vecteurs sous-elliptiques. Ann. Sci. École Norm. Sup. (4) 30 (1997), no. 6, 719--751. (fichier pdf) 
    42. C.-J.  Xu;  C. Zuily,  Higher interior regularity for quasilinear subelliptic systems. Calc. Var. Partial Differential Equations  5  (1997),  no. 4, 323--343. (fichier pdf
    43. A. Parmeggiani;  C.-J.  Xu,  The Dirichlet problem for sub-elliptic second order equations. Ann. Mat. Pura Appl.  (4)   173  (1997), 233--243.  (fichier pdf) 
    44. C.-J.  Xu, Dirichlet problems for the quasilinear second order subelliptic equations. A Chinese summary appears in Acta Math. Sinica 40 (1997), no. 1, 154. Acta Math. Sinica (N.S.) 12 (1996), no. 1, 18--32.   (fichier pdf)
    45. C.-J.  Xu, An existence result for a class of semilinear degenerate elliptic equations. Adv. in Math. (China) 25 (1996),  no. 6,  492--499. (fichier pdf)
    46. L. Nie;   C.-J.  Xu , Cauchy-Dirichlet problems for a class of quasilinear degenerate parabolic equations. J. Wuhan Univ. 17(1996) 167--180 (fichier pdf)
    47. C.-J.  Xu;  X. Zhu,  The inverses of a class of degenerate elliptic operators.  Chinese Ann. Math. Ser. A 16 (1995), no. 4, 424--434.  English tranlate in  Chinese J. Contemp. Math. 16 (1995), no. 3, 261--274.  (fichier-english pdf)   (fichier-chinese pdf)
    48. C.-J.  Xu Existence of bounded solutions for quasilinear subelliptic Dirichlet problems. J. Partial Differential Equations (1995),  no. 2, 97--107.  (fichier pdf)
    49. C.-J.  Xu,  Semilinear subelliptic equations and Sobolev inequality for vector fields satisfying Hörmander's condition..  Chinese Ann. Math. Ser. A 15 (1994), no. 2, 183--192.  English tranlate in  Chinese J. Contemp. Math. 15 (1994), no. 2, 183--192. (fichier-english pdf)  
    50. C. E. Cancelier; J. -Y. Chemin; C.-J.  Xu, Calcul de Weyl et opérateurs sous-elliptiques. Ann. Inst. Fourier (Grenoble)  43  (1993),  no. 4, 1157--1178. (fichier pdf)
    51. C.-J.  Xu On the regularity of the minima of quasiconvex integrals. A Chinese summary appears in Acta Math. Sinica 36 (1993), no. 5, 719.  Acta Math. Sinica (N.S.)  (1992), no. 4, 362--374.   (fichier pdf)
    52. C.-J.  Xu, Regularity for quasilinear second-order subelliptic equations. Comm. Pure Appl. Math. 45 (1992), no. 1, 77--96.  (fichier pdf)  
    53. C.-J.  Xu,  Subelliptic variational problems. Bull. Soc. Math. France 118 (1990), no. 2, 147--169.(fichier pdf)
    54. C.-J.  XuPropagation au bord des singularités pour des problèmes de Dirichlet non linéaires d'ordre deux.   J. Funct. Anal. 92 (1990),  no. 2 325--347.   (fichier pdf)
    55. C.-J.  Xu, On Harnack's inequality for second-order degenerate elliptic operators. (Chinese)  Chinese Ann. Math. Ser. A  10  (1989),  no. 3,  359--365.  English tranlate in  Chinese J. Contemp. Math. 10 (1989), no. 3, 359--365.  (fichier-english pdf
    56. C.-J.  Xu;  C. Zuily, Smoothness up to the boundary for solutions of the nonlinear and nonelliptic Dirichlet problem.  Trans. Amer. Math. Soc.   308  (1988),  no. 1,  243--257.  (fichier pdf)
    57. Xu, C.-J., Hypoellipticity of nonlinear second order partial differential equations. J. Partial Differential Equations Ser. A(1988),  no. 1, 85--95.
    58. C.-J.  Xu, Régularité des solutions d'équations aux dérivées partielles non linéaires associées à un système de champs de vecteurs.  Ann. Inst. Fourier (Grenoble)  37 (1987),  no. 2, 105--113.(fichier pdf)
    59. C.-J.  Xu,  Opérateurs sous-elliptiques et régularité des solutions d'équations aux dérivées partielles non linéaires du second ordre en deux variables.  Comm. Partial Differential Equations  11 (1986),  no. 14, 1575--1603.  (fichier pdf) 
    60. C.-J.  Xu, The fundamental solutions of the Cauchy problem for a class of hyperbolic pseudodifferential operators.  (Chinese)  J. Wuhan Univ.  Natur. Sci. Ed. 1983, no. 1, 66--90.  (fichier-chinese pdf) 
           
          B. CRAS,  A
    ctes de Congrès ou Séminaires
    1. N. Lerner, Y. Morimoto, K. Pravda-Starov, C.-J. Xu: Hermite basis diagonalization for the non-cutoff radially symmetric linearized Boltzmann Operator, Séminaire Laurent Schwartz, EDP et Applications, 2011-2012 (6 Dec. 2012)
    2. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: Global well-posedness theory for the spatially inhomogeneous Boltzmann equation without angular cutoff. C. R. Math. Acad. Sci. Paris 348 (2010), 867-871.
    3. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: Existence of local solutions for the Boltzmann equation without angular cutoff. C. R. Math. Acad. Sci. Paris 347 (2009), 1237-1242.

    4. R. Alexandre, Y. Morimoto, S. Ukai, C.-J. Xu and T. Yang: Regularity of solutions for the Boltzmann equation without angular cutoff. C. R. Math. Acad. Sci. Paris 347 (2009), no. 13-14, 747-752.

    5. R. Alexandre ; Y. Morimoto; S. Ukai; C.-J. Xu; T. Yang : Uncertainty principle and regularity of Boltzmann type equations. C. R. Math. Acad. Sci. Paris 345  (2007), No. 12, 673-677. (Fichier.pdf)

    6. H. Bahouri ; J.-Y. Chemin ; C.-J. Xu Trace theorem on the Heisenberg group on homogeneous hypersurfaces.  Phase space analysis of partial differential equations, 1-15,  Progr. Nonlinear Differential Equations Appl., 69,  Birkh\"auser Boston, Boston, MA, 2006. (Fichier.pdf)

    7. Y. Morimoto;   C.-J.  Xu,  Regularity of weak solutions for a class of infinitely degenerate elliptic semilinear equations, Séminaire sur les Équations aux Dérivées Partielles, 2003--2004, Exp. No. 7, 12 pp., École Polytech., Palaiseau, 2004. (fichier pdf)

    8. H. Bahouri; J.-Y. Chemin; C.-J.  Xu Théorèmes de trace et de relèvement sur le groupe de Heisenberg.  Séminaire: Équations aux Dérivées Partielles, 1999--2000, Exp. No. VIII, 18 pp.,  (fichier pdf)

    9. C. Cancelier; C.-J.  Xu, Remarques sur les fonctions de Green associées aux opérateurs de Hörmander. C. R. Acad. Sci. Paris Sér. I Math.330 (2000), no. 6, 433--436.  (fichier pdf)

    10. H. Bahouri; J.-Y. Chemin; C.-J.  Xu,  Trace theorem in Sobolev spaces associated with Hörmander's vector fields. Partial differential equations and their applications (Wuhan, 1999), 1--14, World Sci. Publishing, River Edge, NJ, 1999. (fichier pdf)

    11. J.-Y. Chemin; C.-J.  Xu, Sobolev embeddings in Weyl-Hörmander calculus, Geometrical optics and related topics, Ed. F. Colombini, N. Lerner, 1997, Brikhauser, p79--93. (fichier pdf)

    12. J.-Y. Chemin; C.-J.  Xu, Remarque sur la régularité de solutions faibles d'équations elliptiques semi-linéaires.  C. R. Acad. Sci. Paris Sér. I Math. 325  (1997),  no. 3,  257--260.(fichier pdf)

    13. H. Bahouri; P. Gerard, C.-J.  Xu, Estimations de Strichartz généralisées sur le groupe de Heisenberg. Séminaire sur les Équations aux Dérivées Partielles, 1997--1998, Exp. No. X, 13 pp., École Polytech., Palaiseau, 1998. (fichier pdf)

    14. C.-J.  Xu, Nonlinear microlocal analysis. General theory of partial differential equations and microlocal analysis (Trieste, 1995), 155--182, Pitman Res. Notes Math. Ser., 349, Longman, Harlow, 1996.  (fichier pdf)

    15. C.-J.  Xu, Application équilibre d'un espace homogène dans une variété riemannienne. Séminaire sur les Équations aux Dérivées Partielles, 1994--1995, Exp. No. XIV, 9 pp., École Polytech., Palaiseau, 1995.  (fichier pdf)

    16. C.-J.  Xu,Subelliptic symbolic calculus,  Nonlinear and microlocal analyses, Ed. K. C. Chang, Y. M. Huang \& T. T. Li, World Scientific 1992, 100-115.  (fichier pdf)

    17. C.-J.  Xu, Problème de Dirichlet pour les équations associées à un système de champs de vecteurs. Séminaire sur les Équations aux Dérivées Partielles, 1990--1991, Exp. No. XVII, 10 pp., École Polytech., Palaiseau, 1991.  (fichier pdf)

    18. C.-J.  Xu,  Propagation de la régularité microlocale pour des problèmes de Dirichlet non linéaires d'ordre deux. Journées "Équations aux Dérivées Partielles" (Saint Jean de Monts, 1989), Exp. No. XX, 8 pp., École Polytech., Palaiseau, 1989.(fichier pdf)

    19. C.-J.  Xu, Hypoellipticité d'équations aux dérivées partielles non linéaires.  Proceedings of the conference on partial differential equations, Vol. 1, 2 (Saint Jean de Monts, 1985), Exp. No. 7, 16 pp., Soc. Math. France, Paris, 1985.(fichier pdf)

    20. C.-J.  Xu, Régularité des solutions pour les équations aux dérivées partielles quasi linéaires non elliptiques du second ordre.  C. R. Acad. Sci. Paris Sér. I Math.  300  (1985),  no. 9,  267--270.

    21. C.-J.  Xu, Hypoellipticité pour les équations aux dérivées partielles non linéaires associées à un système de champs de vecteurs.  C. R. Acad. Sci. Paris Sér. I Math. 300  (1985),  no. 8, 235--237.

         C. Livres et Lectures notes 

      1. C.-J.  Xu, Fourier analysis of non cutoff Boltzmann equations. Lectures on the analysis of nonlinear partial differential equations. Part 1, 85–197, Morningside Lect. Math., 1, Int. Press, Somerville, MA, 2012 (Fichier pdf)
      2. C.-J.  Xu, Nonlinear microlocal analysis. General theory of partial differential equations and microlocal analysis (Trieste, 1995), 155–182, Pitman Res. Notes Math. Ser., 349, Longman, Harlow, 1996. (Fichier pdf)
      3. C.-J.  Xu,  Partial Differential Equations, Basic lecture for 12th mathematical summer school of China, 2007, Wuhan University, China, 122 pages (Fichier pdf)
      4. C.-J.  Xu,  Pseudo-Differential Operators and their applications, Lecture notes for 8th summer school on nonlinear PDE analysis, 2010, Xi'an, China, 135 pages (Fichier pdf)
      5. Introduction aux opérateurs linéaires des dérivées partielles,  (en Chinois avec Qi Minyou).  Chinese science press,  1992, 278 pages
      6. Introduction à la théorie moderne des équations aux dérivées partielles  (en Chinois avec Qi Minyou et Wang Weike). Wuhan University Press . 1994, 359 pages

      D. Prépublications

      1. C.-J. Xu and X. Zhang : Well-posedness of the Prandtl equation in Sobolev space without monotonicity, preprint:   https://hal.archives-ouvertes.fr/hal-01228967/document and http://fr.arxiv.org/pdf/1511.04850
      2. N. Jiang, C.-J.  Xu and H. Zhao : Incompressible Navier-Stokes Limit from The Boltzmann Equation: Strong Solutions, preprint: https://hal.archives-ouvertes.fr/hal-00936202/document and  http://arxiv.org/pdf/1401.6374.pdf
      3. W.-X. Li, D. Wu and C.-J. Xu: Gevery regularity smoothing effect of the Prandtl's equations, preprint:   https://hal.archives-ouvertes.fr/hal-01115829v2/document
      4. F. Cheng, W.-X. Li and C.-J. Xu : Gevery regularity with weight for incompressible Euler equation in the half plane, preprint : http://fr.arxiv.org/pdf/1511.00539


      Dernière mise à jour  17/11/2015